A canonical decomposition theory for metrics on a finite set

Bandelt H-J, Dress A (1992)
Advances in Mathematics 92(1): 47-105.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bandelt, Hans-Jürgen; Dress, AndreasUniBi
Erscheinungsjahr
1992
Zeitschriftentitel
Advances in Mathematics
Band
92
Ausgabe
1
Seite(n)
47-105
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1648540

Zitieren

Bandelt H-J, Dress A. A canonical decomposition theory for metrics on a finite set. Advances in Mathematics. 1992;92(1):47-105.
Bandelt, H. - J., & Dress, A. (1992). A canonical decomposition theory for metrics on a finite set. Advances in Mathematics, 92(1), 47-105. https://doi.org/10.1016/0001-8708(92)90061-O
Bandelt, H. - J., and Dress, A. (1992). A canonical decomposition theory for metrics on a finite set. Advances in Mathematics 92, 47-105.
Bandelt, H.-J., & Dress, A., 1992. A canonical decomposition theory for metrics on a finite set. Advances in Mathematics, 92(1), p 47-105.
H.-J. Bandelt and A. Dress, “A canonical decomposition theory for metrics on a finite set”, Advances in Mathematics, vol. 92, 1992, pp. 47-105.
Bandelt, H.-J., Dress, A.: A canonical decomposition theory for metrics on a finite set. Advances in Mathematics. 92, 47-105 (1992).
Bandelt, Hans-Jürgen, and Dress, Andreas. “A canonical decomposition theory for metrics on a finite set”. Advances in Mathematics 92.1 (1992): 47-105.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar